English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Milnor invariants and twisted Whitney towers

MPS-Authors
/persons/resource/persons235104

Conant,  James
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236159

Schneiderman,  Rob
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236317

Teichner,  Peter
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Conant, J., Schneiderman, R., & Teichner, P. (2014). Milnor invariants and twisted Whitney towers. Journal of Topology, 7(1), 187-224. doi:10.1112/jtopol/jtt025.


Cite as: http://hdl.handle.net/21.11116/0000-0004-177C-8
Abstract
There is no abstract available